Logo Logo
Switch Language to German

Gebert, Martin and Lemm, Marius (2016): On Polynomial Lieb-Robinson Bounds for the XY Chain in a Decaying Random Field. In: Journal of Statistical Physics, Vol. 164, No. 3: pp. 667-679

Full text not available from 'Open Access LMU'.


We consider the isotropic XY quantum spin chain in a random external field in the z direction, with single site distributions given by i.i.d. random variables times the critical decaying envelope . Our motivation is the study of many-body localization. We investigate transport properties in terms of polynomial Lieb-Robinson (PLR) bounds. We prove a zero-velocity PLR bound for large disorder strength and for small we show a partial converse, which suggests the existence of a transition to non-trivial transport in the model.

Actions (login required)

View Item View Item